Note on extension of the Young’s formula to inhomogeneous columns

Vietnam Journal of Mechanics

View Publication Info
 
 
Field Value
 
Title Note on extension of the Young’s formula to inhomogeneous columns
 
Creator Elishakoff, Isaac
 
Subject initial imperfection; Young's formula; inhomogeneous columns
 
Description In this Note the generalization of the celebrated formula by Young, applicable to homogeneous columns, is provided for inhomogeneous columns.
 
Publisher Publishing House for Science and Technology
 
Contributor
 
Date 2020-09-27
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

 
Format application/pdf
 
Identifier http://vjs.ac.vn/index.php/vjmech/article/view/15494
10.15625/0866-7136/15494
 
Source Vietnam Journal of Mechanics; Vol 42, No 3 (2020); 337-339
Vietnam Journal of Mechanics; Vol 42, No 3 (2020); 337-339
0866-7136
0866-7136
 
Language eng
 
Relation http://vjs.ac.vn/index.php/vjmech/article/view/15494/pdf
 
Rights Copyright (c) 2020 Vietnam Academy of Science and Technology
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library